Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 233, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 26, 2011, 5:12 PM EDT for Flagler County, Florida. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2011, 5:12 PM EDT (21:12 UTC)
- Expired
- Jul 26, 2011, 6:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 123 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:31 PM EDT | TSTM WND DMG | 2 Ne Bunnell, FL | A TREE WAS BLOWN DOWN ALONG ETHAN ALLEN DRIVE IN PALM COAST. THE TIME OF THE EVENT WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2222 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
747
WUUS52 KJAX 262112
SVRJAX
FLC035-262200-
/O.NEW.KJAX.SV.W.0233.110726T2112Z-110726T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT TUE JUL 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 600 PM EDT
* AT 512 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF
BUNNELL...OR 6 MILES NORTHEAST OF PIERSON...AND MOVING NORTHEAST AT
25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUNNELL...FLAGLER BEACH...PALM COAST AND MARINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE POTENTIAL WILL ALSO EXIST FOR PENNY SIZE HAIL.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8114 2938 8115 2925 8133 2925 8141
2927 8143 2939 8143 2939 8147 2942 8148
2967 8126 2966 8125 2967 8121 2950 8112
2942 8110
TIME...MOT...LOC 2112Z 215DEG 24KT 2934 8139
$$
ENYEDI3 follow-up statements
347
WWUS52 KJAX 262134
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT TUE JUL 26 2011
FLC035-262200-
/O.CON.KJAX.SV.W.0233.000000T0000Z-110726T2200Z/
FLAGLER FL-
534 PM EDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR FLAGLER COUNTY...
AT 534 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUNNELL...MOVING
NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUNNELL...ESPANOLA...FLAGLER BEACH...PALM COAST AND MARINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8114 2938 8115 2925 8132 2925 8141
2927 8143 2935 8142 2940 8144 2940 8145
2967 8121 2951 8113 2950 8112 2942 8110
TIME...MOT...LOC 2134Z 215DEG 24KT 2946 8129
$$
ENYEDI237
WWUS52 KJAX 262144
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT TUE JUL 26 2011
FLC035-262200-
/O.CON.KJAX.SV.W.0233.000000T0000Z-110726T2200Z/
FLAGLER FL-
544 PM EDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR FLAGLER COUNTY...
AT 544 PM EDT...TWO STRONG STORMS AND THEIR RESULTANT OUTFLOWS WERE
ABOUT TO MERGE ACROSS EASTERN FLAGLER COUNTY SOUTH TO SOUTHEAST OF
BUNNELL. WHEN THIS MERGER OCCURS...IT WILL BE POSSIBLE FOR THE
RESULTANT STORMS TO PRODUCED DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED NEAR AND SOUTH OF BUNNELL...MOVING
NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAGLER
BEACH AND PALM COAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8114 2938 8115 2925 8132 2925 8141
2927 8143 2935 8142 2945 8135 2962 8118
2951 8113 2950 8112 2942 8110
TIME...MOT...LOC 2144Z 215DEG 24KT 2951 8125
$$
ENYEDI776
WWUS52 KJAX 262155
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT TUE JUL 26 2011
FLC035-262205-
/O.EXP.KJAX.SV.W.0233.000000T0000Z-110726T2200Z/
FLAGLER FL-
555 PM EDT TUE JUL 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR FLAGLER COUNTY WILL EXPIRE AT
600 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2942 8114 2938 8115 2925 8132 2925 8141
2927 8143 2935 8142 2945 8135 2962 8118
2951 8113 2950 8112 2942 8110
TIME...MOT...LOC 2155Z 215DEG 24KT 2957 8120
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:12 PM EDT, 3 hours earlier.
Area forecast discussion, Jul 26, 2:12 PM EDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 PM EDT TUE JUL 26 2011 .SHORT TERM...A SHORTWAVE TROUGH STRETCHES ALONG THE SE ATLANTIC COAST SOUTHWESTWARD ALONG THE GULF COAST OF FL/AL/MS/LA. MODELS ALL SUGGEST A CLOSED LOW AT 500MB IS DEVELOPING NEAR SC COAST AND WILL GRADUALLY DRIFT SOUTH THRU WED NIGHT. PROXIMITY OF THIS DISTURBANCE ALONG WITH EXISTING INSTABILITY AND SEA BREEZES... WILL KEEP POPS HIGHER THAN AVERAGE. WILL GO WITH 60% POPS WED AFTN EXCEPT A STRIP OF 50% NEAR THE ALTAMAHA...AS THE GFS/ECMWF HINT THAT SOME DRIER AIR SLIPS IN ON THE BACK SIDE OF THE LOW. BY THURSDAY THE SURFACE TROUGH WEAKENS AND THE MID LEVEL LOW EXITS AS HIGH PRESSURE RIDGE BUILD IN FROM THE EAST. EXPECT WARMER TEMPS IN THE LOW/MID 90S. LINGERING DEEP MOISTURE WILL KEEP RAIN CHANCES NEAR OR ABOVE NORMAL MAINLY OCCURRING AS SEA BREEZES PUSH INLAND. .LONG TERM...FRIDAY THROUGH TUESDAY... SUBTROPICAL HIGH PRESSURE RIDGE WILL BUILD OVER THE SOUTHEAST REGION INTO THE WEEKEND WITH A RETURN TO HOT TEMPERATURES AND MAINLY LOW END POPS. MAX TEMPS WILL RANGE FROM THE LOW 90S COAST TO UPR 90S WELL INLAND. WEAK BOUNDARY LAYER WINDS WILL LIKELY RESULT IN A SEA BREEZE COLLISION NEAR THE SPINE OF NORTH FLORIDA PENINSULA EACH AFTN. EARLY NEXT WEEK...HIGH PRESSURE ALOFT WILL RETROGRADE WEST ALLOWING TROUGHINESS ALONG THE EAST COAST. SOUTHERLY LOW LEVEL FLOW WILL KEEP HOT TEMPS BUT SCATTERED SHOWERS/STORMS WILL INCREASE IN COVERAGE ESPECIALLY OVER SE GA. && .AVIATION... A TROUGH OF LOW PRESSURE WILL LINGER JUST NORTH OF THE FORECAST AREA...AND SLOWLY DISSIPATE THROUGH WEDNESDAY. SURFACE RIDGING WILL BUILD WESTWARD OVER THE REGION WEDNESDAY NIGHT INTO THURSDAY. THE COMBINATION OF MOISTURE CONVERGENCE ALONG THE TROUGH...AND SURFACE BASED DIURNAL INSTABILITY WILL KEEP SCATTERED TO NUMEROUS SHOWERS AND STORMS ACROSS THE REGION THIS AFTERNOON...AND POSSIBLY INTO THE EARLY EVENING. A FEW OF THESE STORMS COULD PRODUCE BRIEF STRONG WIND GUSTS. CONVECTION WILL DISSIPATE OVERNIGHT...WITH THE LOSS OF DAYTIME HEATING...THEN REINITIATE EARLY WEDNESDAY AFTERNOON. WITH THE TROUGH NEARBY...A FEW OVERNIGHT SHOWERS OR STORMS COULD NOT BE RULED OUT. && .MARINE... NEARBY TROUGH OF LOW PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL CONTINUE TO PROVIDE FOR INCREASED CHANCES FOR THUNDERSTORMS THROUGH WEDNESDAY. NOCTURNAL EFFECTS WILL LEAD TO SLIGHTLY ELEVATED WIND SPEEDS TONIGHT. OTHERWISE...A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION WEDNESDAY NIGHT AND HOLD INTO THE START OF THE WEEKEND. HEADLINES ARE NOT ANICIPATED DURING THIS FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AMG 75 91 74 95 / 60 50 30 40 SSI 77 89 78 91 / 60 50 30 30 JAX 74 91 74 94 / 50 60 30 40 SGJ 76 92 76 91 / 40 50 30 30 GNV 74 92 73 93 / 30 60 30 50 OCF 74 93 73 94 / 30 60 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/STRUBLE/WALKER
Hazardous weather outlook, Jul 26, 2:33 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 233 PM EDT TUE JUL 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 233 PM EDT TUE JUL 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE INTO THE EVENING HOURS. SOME THUNDERSTORMS MAY BECOME STRONG OR SEVERE WITH CONCERNS OF STRONG WIND GUSTS...FREQUENT LIGHTNING AND POSSIBLY SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED WEDNESDAY. RAIN CHANCES WILL THEN DECREASE INTO THE WEEKEND. HOT TEMPERATURES WILL ALSO RETURN WITH AFTERNOON HIGHS RANGING FROM THE LOWER 90S COAST TO UPPER 90S ACROSS THE FAR INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/MKT
In the hours before
Special weather statement, Jul 26, 3:26 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 PM EDT TUE JUL 26 2011
FLZ024-025-GAZ165-166-262015-
COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-
326 PM EDT TUE JUL 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
DUVAL...NORTHEASTERN NASSAU AND SOUTHERN CAMDEN COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 326 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES WEST OF YULEE...OR 9 MILES NORTHEAST
OF CALLAHAN...MOVING NORTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND OCEANWAY...KINGS FERRY...JACKSONVILLE
INTERNATIONAL AIRPORT...YULEE...KINGSLAND...AMELIA CITY...ST.
MARYS...FERNANDINA BEACH...KINGS BAY BASE AND HARRIETTS BLUFF THROUGH
415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3062 8143 3051 8143 3041 8177 3086 8190
3088 8190 3093 8149 3077 8145 3074 8145
3073 8143 3072 8144 3067 8142
TIME...MOT...LOC 1926Z 234DEG 20KT 3065 8165
PETERSONSpecial weather statement, Jul 26, 3:57 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT TUE JUL 26 2011
GAZ136-150>154-164-165-262045-
BRANTLEY-CHARLTON-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-PIERCE-WARE-WAYNE-
357 PM EDT TUE JUL 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...EASTERN WARE...SOUTHEASTERN PIERCE...BRANTLEY...NORTHERN
CHARLTON...GLYNN AND NORTHWESTERN CAMDEN COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 445 PM EDT...
AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF WINOKUR...OR 10 MILES SOUTH
OF NAHUNTA...MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WINOKUR...TARBORO...RACE POND...
NAHUNTA...HOBOKEN...HICKOX...RAYBON...WAVERLY...HORTENSE AND ATKINSON
THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3109 8156 3109 8157 3113 8156 3112 8160
3105 8162 3084 8194 3095 8245 3151 8194
3119 8140
TIME...MOT...LOC 1958Z 231DEG 32KT 3113 8194
PETERSONSpecial weather statement, Jul 26, 4:11 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT TUE JUL 26 2011
FLZ033-038-262045-
FLAGLER-ST. JOHNS-
411 PM EDT TUE JUL 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND NORTHERN FLAGLER COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 445 PM EDT...
AT 412 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTH OF DUPONT CENTER...OR 10
MILES WEST OF MARINELAND...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DUPONT CENTER...CRESCENT
BEACH...BUTLER BEACH AND MARINELAND THROUGH 445 PM EDT. GUSTY WINDS
OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2956 8146 2970 8149 2982 8126 2976 8124
2970 8121 2959 8117
TIME...MOT...LOC 2012Z 252DEG 18KT 2964 8134
ENYEDISpecial weather statement, Jul 26, 4:23 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT TUE JUL 26 2011
GAZ153-154-262115-
COASTAL GLYNN-INLAND GLYNN-
423 PM EDT TUE JUL 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN GLYNN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 515 PM EDT...
AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTH OF JEKYLL ISLAND...MOVING EAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
JEKYLL ISLAND...DOCK JUNCTION...COUNTRY CLUB ESTATES...BRUNSWICK...
BOYS ESTATE...ST. SIMONS...GLYNN HAVEN...SEA ISLAND AND LITTLE ST.
SIMONS ISLAND THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3124 8127 3120 8127 3120 8132 3116 8135
3113 8134 3112 8138 3099 8140 3104 8145
3103 8149 3105 8151 3138 8158 3134 8144
3131 8142 3132 8138 3129 8126 3126 8125
TIME...MOT...LOC 2024Z 262DEG 9KT 3110 8140
PETERSONSpecial weather statement, Jul 26, 4:47 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 PM EDT TUE JUL 26 2011
GAZ136-152-153-262130-
BRANTLEY-INLAND GLYNN-WAYNE-
447 PM EDT TUE JUL 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT...
AT 447 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHEAST OF BROADHURST...OR 10 MILES
SOUTH OF GARDI...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...RAYBON...
HORTENSE...BROADHURST...THALMANN...JESUP...GARDI...MOUNT PLEASANT AND
EVERETT THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3158 8169 3156 8169 3155 8166 3149 8164
3148 8161 3143 8160 3139 8155 3128 8153
3124 8199 3129 8200 3131 8199 3132 8201
3160 8210 3165 8178
TIME...MOT...LOC 2047Z 240DEG 14KT 3142 8182
PETERSONSpecial weather statement, Jul 26, 5:03 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT TUE JUL 26 2011
FLZ038-262200-
FLAGLER-
503 PM EDT TUE JUL 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR FLAGLER COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...
AT 504 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 16 MILES SOUTHWEST OF BUNNELL...OR 5 MILES
NORTHEAST OF PIERSON...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PALM COAST...
MARINELAND...FLAGLER BEACH...ESPANOLA AND BUNNELL THROUGH 600 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2926 8133 2925 8141 2926 8142 2939 8143
2940 8144 2939 8147 2940 8148 2966 8125
2967 8121 2944 8110
TIME...MOT...LOC 2104Z 216DEG 12KT 2931 8142
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:26 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Jul 26, 3:35 PM EDT | Special Marine Warning | JAX | 115 min | |
| Jul 26, 4:11 PM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Jul 26, 4:51 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jul 26, 4:56 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jul 26, 5:03 PM EDT | Special Weather Statement | JAX | Flagler | 57 min |
| Jul 26, 5:48 PM EDT | Areal Flood Advisory | JAX | Marion | 87 min |
| Jul 26, 6:03 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jul 26, 6:27 PM EDT | Areal Flood Advisory | JAX | Putnam | 2 hr |
| Jul 26, 6:43 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.